# SDR DALA1127429858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 188-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SUB FLOOR AND EXISTING REPAIR HAS CORROSION STA 188 TO 200 BETWEEN BL-0 AND LBL 22.  FABRICATED DOUBLER REPAIR IAW SRM 51-70-4, FIG 2. PG 5 & 9. TREATED & PRIMED IAW SRM 51-10-3, PG 31, PAR 14 & PG 40, PARA 21.  INSTALLED 1EA INTERCOSTAL, 2EA T SUPPORT, 1EA SUPPORT FLOOR.  1EA HAT SUPPORT, 1EA DOUBLER REPAIR STA 188 TO 200 BETWEEN BL0 & LBL 22 IAW  SRM 51-70-4, FIG 2, PG 1 & 4.
